Per citar aquest document:
On Lp estimates for square roots of second order elliptic operators on Rn
Auscher, Pascal

Data: 2004
Resum: We prove that the square root of a uniformly complex elliptic operator L = − div(A∇) with bounded measurable coefficients in Rn satisfies the estimate kL 1/2fkp . k∇fkp for sup(1, 2n n+4 − ε) < p < 2n n−2 + ε, which is new for n ≥ 5 and p < 2 or for n ≥ 3 and p > 2n n−2. One feature of our method is a Calder´on-Zygmund decomposition for Sobolev functions. We make some further remarks on the topic of the converse Lp inequalities (i. e. Riesz transforms bounds), pushing the recent results of [BK2] and [HM] for 2n n+2 < p < 2 when n ≥ 3 to the range sup(1, 2n n+2 −ε) < p < 2+ε 0. In particular, we obtain that L1/2 extends to an isomorphism from W˙ 1,p(Rn) to Lp(Rn) for p in this range. We also generalize our method to higher order operators.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Calderón-Zygmund decomposition ; Elliptic operators ; Square roots ; Functional calculus
Publicat a: Publicacions matematiques, V. 48 N. 1 (2004) , p. 159-186, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_48104_08

28 p, 241.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12

   Favorit i Compartir